# SDR DXTA2025060403727

- Difficulty date: June 1, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 14,126 hours, 10,739 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR REQUIRES EXCESSIVE FORCE TO OPEN OR CLOSE. FROM THE CLOSED AND LOCKED POSITION, MOVING CABIN DOOR HANDLE TO THE OPEN POSITION IS MORE DIFFICULT THAN CLOSING. THE DOOR SHOWS 9 FLAGS CORRECTLY AND THE APPROPRIATE LIGHTS EXTINGUISH. PLEASE EVALUATE DOOR FOR PROPER RIGGING AND ALIGNMENT. CORRECTIVE ACTION: ARRIVED AT AC AND VERIFIED DISCREPANCY. COORDINATED WITH FBO TO POSITION AC INTO HANGAR. REVIEWED CABIN DOOR TS PROCEDURES AND GAINED ACCESS TO CABIN DOOR LINKAGE. FOUND THE AFT MIDDLE LATCH PIN WAS NOT MOVING AS FREELY AS THE OTHERS, CAUSING A BIND IN THE HANDLE. CLEANED AND LUBRICATED THE LATCH PINS AS REQUIRED AND CYCLED THE CABIN DOOR HANDLES SEVERAL TIMES. PERFORMED OPS CHECKS OF THE CABIN DOOR AND OPS CHECKS ARE SATISFACTORY. THE HANDLE OPERATION IS MUCH SMOOTHER WITH NO BINDING NOTED. NOTIFIED MCC, CLOSED ACCESS AND RETURNED AC TO ITS ORIGINAL CONFIGURATION. WORK PERFORMED IAW AMM 52-10-00. 01JUN2025.
